CBS primetime schedule 2013-14

Today, CBS announced its schedule for the upcoming 2013-14 season, which will include eight new series — five comedies and three dramas. Five new series will premiere in the fall, and three at midseason. In 2013-14, CBS will be expanding its comedy block on Thursdays from 8-10pm, and creating an encore hour for comedy broadcasts on Saturdays.

CBS says it will finish this current season as the top-rated network in viewers for the 10th time in 11 seasons, No. 1 in the Adults 25-54 demo, and No. 1 in Adults 18-49 for the first time since the 1991-92 season.

NEW CBS SERIES FOR 2013-14

We Are Men – A new comedy about four single guys living in a short-term apartment complex who unexpectedly find camaraderie over their many missteps in love. Chris Smith, Tony Shalhoub, Kal Penn, Jerry O’Connell and Rebecca Breeds star.

Mom – This new comedy from Chuck Lorre stars Anna Faris as a newly sober single mom raising two children in a world full of temptations and pitfalls, and Allison Janney as her critical, estranged mother. Nate Corddry and French Stewart costar.

The Millers – Will Arnett stars in this comedy as Nathan Miller, a recently divorced local roving news reporter looking forward to living the singles’ life until his parents’ marital problems unexpectedly derail his plans. After Nathan finally breaks the news of his divorce to his parents (Margo Martindale and Beau Bridges), his father is inspired to follow suit and stuns the family when he leaves his wife of 43 years.

The Crazy Ones (pictured at top) — Robin Williams returns to series television in this single-camera workplace comedy about a larger-than-life advertising genius whose unorthodox methods and unpredictable behavior would get him fired, if he weren’t the boss. Sarah Michelle Gellar plays his daughter, who is his exact opposite — focused, organized and eager to make a name for herself, but also too busy parenting her father.

Bad Teacher – Based on the feature film starring Cameron Diaz, this new comedy puts Ari Gaynor in the role of an always inappropriate, fearless and unapologetic former trophy wife who masquerades as a teacher in order to find a new man after her wealthy husband leaves her penniless.

Hostages – Jerry Bruckheimer is an executive producer of this drama starring Toni Collette as a surgeon thrust into a chilling political conspiracy when her family is taken hostage by a rogue FBI agent (Dylan McDermott), who orders her to assassinate the president (James Naughton) when she operates on him. Rhys Coiro, Billy Brown, Tate Donovan, Sandrine Holt, Quinn Shephard and Mateus Ward also star.

Intelligence – This dramatic thriller debuts in midseason and stars Josh Holloway as a high-tech intelligence operative enhanced with a super-computer microchip in his brain. With the implant, he is the first human ever to be connected directly into the worldwide information grid and have complete access to Internet, WiFi, telephone and satellite data. Marg Helgenberger, Meghan Ory, Michael Rady, James Martinez, John Billingsley and PJ Byrne costar.

Reckless – Premiering midseason, this legal drama is set in Charleston, S.C., where a gorgeous Yankee litigator and a charming Southern attorney must hide their intense mutual attraction as a police sex scandal threatens to tear the city apart. Anna Wood, Cam Gigandet, Gregory Harrison, Georgina Haig, Michael Gladis, Shawn Hatosy, Adam Rodriguez and Kim Wayans also star. Catherine Hardwicke (Twilight) directed the pilot.

Friends with Better Lives – Coming in midseason, this is a romantic comedy about six friends at different stages in their lives — married, divorced, newly engaged and single — who are outwardly happy, but secretly questioning if their friends have it better. Majandra Delfino, Kevin Connolly, James Van Der Beek, Brooklyn Decker, Rick Donald and Zoe Lister Jones star. Emmy winner and sitcom directing legend James Burrows directed the pilot.

RETURNING CBS SERIES FOR 2013-14

The Amazing Race; The Big Bang Theory; Blue Bloods; Criminal Minds; CSI: Crime Scene Investigation; Elementary; 48 Hours; The Good Wife; Hawaii Five-0; How I Met Your Mother; The Mentalist; NCIS; NCIS: Los Angeles; Mike & Molly (midseason); Person of Interest; 60 Minutes; Survivor; Two and a Half Men; 2 Broke Girls; Undercover Boss

 

CBS TELEVISION NETWORK

2013-2014 PRIMETIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

 

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM WE ARE MEN (N)

9:00-9:30 PM 2 BROKE GIRLS

9:30-10:00 PM MOM (N)

10:00-11:00 PM HOSTAGES (N)

INTELLIGENCE (Mid-Season) (N)

 

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM PERSON OF INTEREST (NT)

 

WEDNESDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

 

THURSDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM THE MILLERS (N)

9:00-9:30 PM THE CRAZY ONES (N)

9:30-10:00 PM TWO AND A HALF MEN (NT)

10:00-11:00 PM ELEMENTARY

 

FRIDAY

8:00-9:00 PM UNDERCOVER BOSS

9:00-10:00 PM HAWAII FIVE-0 (NT)

10:00-11:00 PM BLUE BLOODS

 

SATURDAY

8:00-8:30 PM COMEDYTIME SATURDAY (N)

8:30-9:00 PM COMEDYTIME SATURDAY (N)

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS

 

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THE GOOD WIFE

10:00-11:00 PM THE MENTALIST

________________________

The Crazy Ones: © 2013 CBS Broadcasting, Inc. All Rights Reserved. Credit: Richard Cartwright

The Millers: © 2013 CBS Broadcasting, Inc. All Rights Reserved. Credit: Richard Foreman

Hostages: © 2013 CBS Broadcasting, Inc. All Rights Reserved. Credit: Nicole Rivelli

This entry was posted in Comedy, Drama, Fall TV 2013, TV News & Program Updates. Bookmark the permalink.

2 Responses to CBS primetime schedule 2013-14

  1. Pingback: tv shows renewed or canceled 2013

  2. Salvatore R LaRosa says:

    Tell CBS we want CSI/NY back.

Comments are closed.